# SDR SWAA2022011152942

- Difficulty date: December 13, 2021
- Submitted: January 11, 2022
- Operation: Air carrier
- Aircraft: N8621A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36917
- Aircraft time: 27,526 hours, 12,424 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT FROM STA. 927 TO STA. 947.5 AT LBL 51; CORRODED ON TOP AFT END COMMON TO FLOOR BEAM. ; / [01] REPLACED FLOOR SUPPORT PER SRM 51-40-02.; [02] INSPECTED INSTALL OF FLOOR SUPPORT
